# SDR RAIA201809210001

- Difficulty date: September 21, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N13123
- Make and model: Emb EMB-145XR
- Aircraft serial: 145688
- Aircraft time: 40,870 hours, 24,587 cycles
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Hung Start
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

E2 HUNG START WITH SMOKE COMING FROM ENGINE DURING START UP.  RAN BOTH ENGINES, #1 AND #2, OPS CHECK GOOD AT THIS TIME.
